Please use this identifier to cite or link to this item:
Title: Chaos and Regularity in Adaptive Lattice Dynamics
Authors: Sinha, S
Keywords: Spatio-Temporal Phenomena;Spectrum;Lattice of Nonlinear;Adaptive Dynamics
Issue Date: Apr-1995
Publisher: World Scientific Publishing Company
Citation: International Journal of Modern Physics B, Vol. 9, No. 08, pp. 875 - 931
Abstract: We describe the rich spectrum of spatio-temporal phenomena emerging from a class of models incorporating adaptive dynamics on a lattice of nonlinear (typically chaotic) elements. The investigation is based on extensive numerical simulations which reveal many novel dynamical patterns, including scaling properties (as exemplified, for instance, by distinct 1/f spectral characteristics) emerging from processes operating over a range of time and length scales. Moreover, we study the simpler case of unidirectional adaptive dynamics rigorously, and this provides an analytical understanding of the dynamical reasons underlying the many phases found in these models.
ISSN: 0217-9792
Appears in Collections:IIAP Publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.